# SDR FDEA202308081373

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 50,428 hours, 8,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LOWER FUSELAGE SKIN CORROSION INSIDE BODY FAIRING 192JR AT BS 930 TO   BS 940 AND S-49L TO S-49R. THE LOWER FUSELGE SKIN CORRODED AREA  AT BS 930 TO BS 940 AND S-49L TO S-49R   REMOVED & THE REWORKED AREA MEASURED THE ORIGINAL THICKNESS IS T=0.100",  DEPTH OF THE MATERIAL THAT REMOVED IS X=0.051">0.25T,THE WIDTH IS W=2",LENGTH IS   L=2.5",AND FOUND OUT OF LIMIT IAW SRM 53-30-01-1A  ALLOWABLE DAMAGE 1 REV 44.0.   REWORKED AREA REPAIRED IAW SRM 53-30-01-2R REPAIR 1 REV44.0. THIS REPAIR IS   A CATEGORY B REPAIR , INSPECTION THRESHOLD IS 18750 FLIGHT CYCLES, REPEAT INSPECTION   IS 16000 FLIGHT CYCLES AS PER B777 SRM 53-30-01-2R TABLE 202 / REPAIR 1 REV 44.0 .REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
